Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a licensed practical nurse concerning a 13 year old female with diabetes and no known adverse drug reactions or allergies reported. On 8/30/06, the pt was vaccinated IM with a 0.5ml dose of HPV rL1 6 11 16 18 VLP vaccine yeast (lot 653937/0637F). Concomitant therapy included insulin. On 9/9/06 the pt developed a yeast infection. It was reported that the pt had vaginal itching since receiving HPV It was reported that the pt underwent a vaginal swab which came back positive for yeast. The pt was being treated with Monistat. the pt was treated with the over the counter medication and was not required to follow up with the physician at this time. According to the licensed practical nurse, the physician did not feel that HPV was the cause of the yeast infection and that it was the pts mother who inquired about the event. At the time of this report, the pt had recovered from the yeast infection (date unk). No further information is available.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166